| Model Number |
MQK1410 |
| Medical Device Problem Codes |
Nonstandard Device (1420); Component Misassembled (4004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location was selected as unknown due to system limitations.The manufacturing location for this product is bd-santo domingo.As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.(expiration date: 06/2025).
Event or Problem Description
It was reported that prior to a biopsy procedure, the cannula needle was allegedly misassembled.There was no patient contact.
Event or Problem Description
It was reported that prior to a biopsy procedure, the device used was allegedly found to be non standard.There was no patient contact.
Additional Manufacturer Narrative
H10: the file was reassessed for reportability and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of thirty for this event.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for this product is bd-santo domingo.H10: d4 (expiration date: 06/2025), g3.H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: additional information was received since it was a customer service issue, and there is no alleged deficiency or malfunction with the product.Hence, this report is no longer being considered a complaint file and determined to be no longer reportable.Since an initial mdr was submitted, therefore, the file will remain assessed as a malfunction.H10: as this malfunction is considered one event identified by the dealer; only one mdr report will be submitted for the reported quantity affected of thirty for this event.H10: the manufacturing location was selected as unknown due to system limitations.The manufacturing location for this product is bd-santo domingo.H10: d4 (expiration date: 06/2025),.
Event or Problem Description